# SDR DALA2014090304894

- Difficulty date: August 31, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 52,203 hours, 27,990 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL AFT AIRSTAIRS LIGHTS INOPERATIVE.  FOUND WIRES DISCONNECTED, CONNECTED THE WIRES AND OPERATES NORMAL.
